First timer

Discussion in 'Introductions' started by Sanga, Mar 28, 2018.

  1. Sanga

    Sanga New Member
    Registered

    Joined:
    Mar 28, 2018
    Messages:
    4
    Likes Received:
    2
    Starting Weight:
    87
    Current Weight:
    87
    Height:
    170
    Goal Weight:
    75
    Hi all I am starting my journey today and I woke up early to take the pill had breakfast around 8 but when I took my vitamins(I'm anemic) nausea started. Besides the nausea and dry mouth I'm still good. I'm glad I found this forum hoping will get the support I need
     
    April and Sherlock_76 like this.
  2. Stargazer

    Stargazer Member
    Registered

    Joined:
    Mar 29, 2018
    Messages:
    46
    Likes Received:
    56
    Nausea is a potential side effect of Duromine. However, you say you’re anaemic and take vitamins- I assume you mean you take iron supplements for low iron?

    Iron tablets can also cause nausea. Personally I experienced nausea and vomiting on many occasions while taking various iron supplements. The brand Maltofer was more tolerable for me. In fact, just multivitamin tablets themself make me nauseated- something about the taste of them.

    Otherwise, if that isn’t the case, it sounds like you took your medication with breakfast which would be my only other suggestion to alleviate the nausea. Taking tablets during the meal, i.e. having a few bites to line your stomach, taking the tablets and continuing to finish eating often helps in some cases.

    Good luck and hopefully you won’t always get the nausea when you take it :( xx
     
    April and Sanga like this.
  3. Sanga

    Sanga New Member
    Registered

    Joined:
    Mar 28, 2018
    Messages:
    4
    Likes Received:
    2
    Hi Stargazer

    Yes I take iron tablets but today I ate first and finished waited 30mins before taking my supplements and no nausea. Day 2 went well no side effects. Thank you so much for the comment
     
  4. Stargazer

    Stargazer Member
    Registered

    Joined:
    Mar 29, 2018
    Messages:
    46
    Likes Received:
    56
    Hooray! Let’s hope it stays that way :D
     
    Sanga and April like this.
  5. April

    April Staff member
    Staff Member Registered

    Joined:
    Jan 13, 2017
    Messages:
    1,533
    Likes Received:
    485
    Hello Sanga! Welcome to the forum! Happy to know that you’re going well, without side effects. Did the appetite suppression kick in already?
     
    Sanga likes this.
  6. Sanga

    Sanga New Member
    Registered

    Joined:
    Mar 28, 2018
    Messages:
    4
    Likes Received:
    2
    Evening April

    I have been having food cravings but drinking water actually helps with that. Today day 6 I've been in a foul mood and have a headache. I have noticed that i have lost weight around the tummy.
     
  7. Sanga

    Sanga New Member
    Registered

    Joined:
    Mar 28, 2018
    Messages:
    4
    Likes Received:
    2
    Tjooo Stargazer

    Things have changed today it has been a challenge, headache,foul mood and food cravings but nothing i can't andle
     
  8. Stargazer

    Stargazer Member
    Registered

    Joined:
    Mar 29, 2018
    Messages:
    46
    Likes Received:
    56
    That’s awful :( You need a big hug. Hopefully that mood swing will swing the other way soon and make you feel better. Good on you for hanging in there.
     
    April and Sanga like this.
  9. April

    April Staff member
    Staff Member Registered

    Joined:
    Jan 13, 2017
    Messages:
    1,533
    Likes Received:
    485
    =(( Hate it when Duromine does this to people. Fingers crossed you get better soon. And applause for staying strong! Loosing weight in the stomach area is a good motivation =) keep up the great job!
     
    Sanga likes this.
Loading...